# SDR DALA2022020700746

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 19,289 hours, 12,766 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2110359) DURING INSPECTION FOUND CORROSION AT ACCES DOOR 532QB. CORROSION ON FUEL TANK ACCESS DOOR: 532QB WAS REMOVED B737-800 SRM 51-10-02.
